# SDR DALA2021100506090

- Difficulty date: October 1, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,271 hours, 10,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3305 L3 SLIDE FAILED THE DEPLOYMENT TEST. CORRECTIVE ACTION: WORK CARD 2561-9703 HAS BEEN REVISED AND NO LONGER REQUIRES TO DEFER. (1968075)
